Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Some remarks on the ordinal strong law of large numbers


Author: I. K. Matsak
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 72 (2005).
Journal: Theor. Probability and Math. Statist. 72 (2006), 93-102
MSC (2000): Primary 60B12
Published electronically: August 18, 2006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the ordinal law of large numbers and the law of large numbers in the norm are equivalent for Banach lattices that do not contain uniformly the space $ l_1^n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60B12

Retrieve articles in all journals with MSC (2000): 60B12


Additional Information

I. K. Matsak
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: d.i.m.@ukrpost.net

DOI: http://dx.doi.org/10.1090/S0094-9000-06-00667-3
PII: S 0094-9000(06)00667-3
Received by editor(s): January 15, 2004
Published electronically: August 18, 2006
Article copyright: © Copyright 2006 American Mathematical Society